Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1983, Volume 38, Issue 4, Pages 259–290
DOI: https://doi.org/10.1070/RM1983v038n04ABEH004212
(Mi rm2955)
 

This article is cited in 7 scientific papers (total in 7 papers)

Boundary-value problems, the invariance principle, and large deviations

A. A. Borovkov
References:
Received: 01.03.1983
Bibliographic databases:
Document Type: Article
UDC: 519.21
Language: English
Original paper language: Russian
Citation: A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290
Citation in format AMSBIB
\Bibitem{Bor83}
\by A.~A.~Borovkov
\paper Boundary-value problems, the invariance principle, and large deviations
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 259--290
\mathnet{http://mi.mathnet.ru/eng/rm2955}
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004212}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=710122}
\zmath{https://zbmath.org/?q=an:0533.60026|0559.60025}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..259B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983TA39200011}
Linking options:
  • https://www.mathnet.ru/eng/rm2955
  • https://doi.org/10.1070/RM1983v038n04ABEH004212
  • https://www.mathnet.ru/eng/rm/v38/i4/p227
  • This publication is cited in the following 7 articles:
    1. Mikhail A. Lifshits, Zhan Shi, “Functional large deviations for burgers particle systems”, Comm Pure Appl Math, 60:1 (2007), 41  crossref  mathscinet  zmath  isi  elib
    2. Collet, P, “Some aspects of the central limit theorem and related topics”, Harmonic Analysis and Rational Approximation: Their Roles in Signals, Control and Dynamical Systems, 327 (2006), 105  mathscinet  zmath  isi  elib
    3. A. A. Borovkov, “Asymptotic analysis for random walks with nonidentically distributed jumps having finite variance”, Siberian Math. J., 46:6 (2005), 1020–1038  mathnet  crossref  mathscinet  zmath  isi  elib
    4. A. A. Borovkov, “Kolmogorov and boundary problems of probability theory”, Russian Math. Surveys, 59:1 (2004), 91–102  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. L. Saulis, V. Statulevičius, Limit Theorems of Probability Theory, 2000, 185  crossref
    6. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Vidmantas Bentkus, “Theorems of large deviations in the multivariate invariance principle”, Journal of Multivariate Analysis, 41:2 (1992), 297  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:543
    Russian version PDF:194
    English version PDF:24
    References:75
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025